# SDR MYWA201204160046

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 26,179 hours, 24,783 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD & AFT CABIN TEMPS CAN NOT BE EASILY CONTROLLED WITH CABIN TEMP CONTROL SYSTEM.  SMALL TEMP CORRECTIONS CAUSE LARGE TEMPERATURE SWINGS HOT TO COLD, OR COLD TO HOT.  REMOVED AND REPLACED AFT CABIN TEMP BULB IAW AMM 21-62-25.  TEMP SELECTORS ON ALL THREE CABIN LOCATIONS OPS NORMAL IAW 21-62-25 AND 21-00-00.
